Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 302 - 314

Hamiltonian formalism of the Landau-Lifschitz equation for a spin chain with full anisotropy

Authors
Nian-Ning HUANG, Hao CAI, Tian YAN, Fan-Rong XU
Corresponding Author
Nian-Ning HUANG
Available Online 1 May 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.12How to use a DOI?
Abstract
The Hamiltonian formalism of the Landau-Lifschitz equation for a spin chain with full anisotropy is formulated completely, which constructs a stable base for further investigations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
302 - 314
Publication Date
2006/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.12How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Nian-Ning HUANG
AU  - Hao CAI
AU  - Tian YAN
AU  - Fan-Rong XU
PY  - 2006
DA  - 2006/05
TI  - Hamiltonian formalism of the Landau-Lifschitz equation for a spin chain with full anisotropy
JO  - Journal of Nonlinear Mathematical Physics
SP  - 302
EP  - 314
VL  - 13
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.2.12
DO  - https://doi.org/10.2991/jnmp.2006.13.2.12
ID  - HUANG2006
ER  -